# SDR UPS02837508

- Difficulty date: December 29, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646937U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1395 - 1447 LONG 34R IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LONGERON SEGMENT IAW DWG 3646937 AND SRM 53-1-0, 51-1-20D, 51-1-21.
